Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 21, 2020, 12:33 PM EST for Dooly County, Macon County, Sumter County, Georgia. It took effect at Feb 22, 2020, 3:00 AM EST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2020, 12:33 PM EST (17:33 UTC)
- In effect from
- Feb 22, 2020, 3:00 AM EST
- Expired
- Feb 24, 2020, 10:36 PM EST
- In force
- 68 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dooly County, GA, Macon County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River at GA 26 near Montezuma (MNTG1). The gauge peaked at 20.09 ft at Feb 22, 2020, 9:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
058
WGUS42 KFFC 211733
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1233 PM EST Fri Feb 21 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC093-193-261-220732-
/O.NEW.KFFC.FL.W.0209.200222T1200Z-200225T0336Z/
/MNTG1.1.ER.200222T1200Z.200223T1200Z.200224T2136Z.NO/
1233 PM EST Fri Feb 21 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Montezuma.
* From Saturday morning until Monday evening.
* At 12 PM Friday the stage was 17.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by Saturday morning and continue
to rise to near 21.4 feet by Sunday morning. The river will fall
below flood stage by Monday afternoon.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$5 follow-up statements
241
WGUS82 KFFC 211950
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
250 PM EST Fri Feb 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
Turkey Creek near Byromville affecting Dooly County
GAC079-263-269-293-220949-
/O.EXT.KFFC.FL.W.0186.000000T0000Z-200223T1236Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0636Z.NO/
250 PM EST Fri Feb 21 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday morning.
* At 2 PM Friday the stage was 24.0 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by early
Sunday morning.
* At 24 feet...Minor flooding expands further into the woodlands
and fields along the river upstream and downstream from the gage on
U.S. Highway 19. The flood waters will be up to 6 feet deep over
the top of the boat ramp and cover a portion of the access road by
the bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-220949-
/O.EXT.KFFC.FL.W.0209.200222T1120Z-200225T0300Z/
/MNTG1.1.ER.200222T1120Z.200223T0600Z.200224T2100Z.NO/
250 PM EST Fri Feb 21 2020
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Flint River near Montezuma.
* From tomorrow morning until Monday evening.
* At 2 PM Friday the stage was 18 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by Saturday morning and continue
to rise to near 21.6 feet by Sunday morning. The river will fall
below flood stage by Monday afternoon.
* At 23 feet...Minor flooding continues in the woodlands and
extensive flood plain along the river upstream and downstream from
the gage on Georgia Highway 26. The access road to Georges Boat
Landing will be flooded at least 3 feet deep.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$
GAC093-220400-
/O.CON.KFFC.FL.W.0206.000000T0000Z-200222T0400Z/
/BVLG1.1.ER.200220T2330Z.200221T0800Z.200221T2200Z.NO/
250 PM EST Fri Feb 21 2020
The Flood Warning continues for
The Turkey Creek near Byromville.
* Until this evening.
* At 2 PM Friday the stage was 10.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage before
midnight tonight.
* At 11 feet...Minor flooding expands into the woodland areas
upstream and downstream from the stream gage on Georgia Highway 90.
Larger portions of creek access roads will flood.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$301
WGUS82 KFFC 220124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
824 PM EST Fri Feb 21 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
ALC081-113-GAC053-215-221524-
/O.EXT.KFFC.FL.W.0202.000000T0000Z-200224T1200Z/
/CBUG1.1.ER.200220T0026Z.200220T2200Z.200224T0600Z.NO/
824 PM EST Fri Feb 21 2020
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Monday morning.
* At 8PM Friday the stage was 27.5 feet...and steady.
* Minor flooding is occurring and is forecast.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by early
Monday morning.
* At 28 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus will be flooded around one foot deep and
closed to the public. The Phenix City Amphitheater on the Alabama
side will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC079-263-269-293-221524-
/O.EXT.KFFC.FL.W.0186.000000T0000Z-200223T1108Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0508Z.NO/
824 PM EST Fri Feb 21 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday morning.
* At 8PM Friday the stage was 23 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by early
Sunday morning.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-221524-
/O.EXT.KFFC.FL.W.0209.200222T0800Z-200224T2136Z/
/MNTG1.1.ER.200222T0800Z.200223T0600Z.200224T1536Z.NO/
824 PM EST Fri Feb 21 2020
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Montezuma.
* From early tomorrow until Monday afternoon.
* At 8PM Friday the stage was 18.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by early tomorrow and continue
to rise to near 21.4 feet by early Sunday morning.The river will
fall below flood stage by late Monday morning.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$
GAC117-121-220154-
/O.CAN.KFFC.FL.W.0171.000000T0000Z-200222T0420Z/
/APHG1.1.ER.200219T0001Z.200219T2000Z.200222T0033Z.NO/
824 PM EST Fri Feb 21 2020
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes effect immediately.
* Until this evening.
* At 07PM Friday the stage was 7 feet...and falling.
* Flood stage is 7 feet.
* The creek will continue to fall.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.0 feet on Oct 5 2015.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$836
WGUS82 KFFC 221020
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
520 AM EST Sat Feb 22 2020
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC115-230019-
/O.CON.KFFC.FL.W.0103.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200207T0305Z.200214T1700Z.000000T0000Z.NO/
520 AM EST Sat Feb 22 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 445 AM Saturday the stage was 27.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 24 feet.
* Between 26 and 29 feet, minor flooding continues in the woodlands,
fields and pastures along the river upstream and downstream from the
gage on the old Lock and Dam behind the Trading Post. The boat ramp
will be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
ALC081-113-GAC053-215-230019-
/O.CON.KFFC.FL.W.0202.000000T0000Z-200224T1200Z/
/CBUG1.1.ER.200220T0026Z.200220T2200Z.200224T0600Z.NO/
520 AM EST Sat Feb 22 2020
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Monday morning.
* At 5 AM Saturday the stage was 27.4 feet, and slowly falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 27 feet.
* The river will continue to fall, dropping below flood stage Monday
morning.
* At 27 feet, minor flooding occurs along the river upstream and
downstream from the gage on the 14th Street bridge. Portions of the
River Walk in Columbus are flooded and will be closed to the public.
The water level is near the foundation of the Phenix City
Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC079-263-269-293-230019-
/O.CON.KFFC.FL.W.0186.000000T0000Z-200223T1108Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0508Z.NO/
520 AM EST Sat Feb 22 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until Sunday morning.
* At 5 AM Saturday the stage was 21 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* Between 20 and 22 feet, minor flooding continues along the river in
the woodlands and fields upstream and downstream from the gage on
U.S. Highway 19. The flood waters will cover the boat ramp over two
feet deep and cover a portion of the access road by the bridge on
the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-230019-
/O.CON.KFFC.FL.W.0209.000000T0000Z-200224T2136Z/
/MNTG1.1.ER.200222T1037Z.200223T0600Z.200224T1536Z.NO/
520 AM EST Sat Feb 22 2020
The Flood Warning continues for
The Flint River near Montezuma.
* From early this morning until Monday afternoon.
* At 5 AM Saturday the stage was 19.6 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage this morning and
then continue to rising, reaching near 21.4 feet early Sunday
morning. The river is forecast to fall below flood stage Monday
morning.
* At 20 feet, minor flooding begins in the woodlands and extensive
flood plain along the river upstream and downstream from the gage on
Georgia Highway 26. The access road to Georges Boat Landing is
flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$187
WGUS82 KFFC 221654
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1154 AM EST Sat Feb 22 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC079-263-269-293-230654-
/O.EXT.KFFC.FL.W.0186.000000T0000Z-200223T0742Z/
/CLUG1.2.ER.200219T1207Z.200221T0630Z.200223T0142Z.NO/
1154 AM EST Sat Feb 22 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for The Flint River near Carsonville Hwy. 19.
* Until late tonight.
* At 10 AM Saturday the stage was 19.6 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 20 feet...Minor flooding continues along the river in the
woodlands and fields upstream and downstream from the gage on U.S.
Highway 19. The flood waters will cover the boat ramp up to two
feet deep and cover a portion of the access road by the bridge on
the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC093-193-261-230654-
/O.EXT.KFFC.FL.W.0209.000000T0000Z-200224T1800Z/
/MNTG1.1.ER.200222T1653Z.200223T1200Z.200224T1200Z.NO/
1154 AM EST Sat Feb 22 2020
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Montezuma.
* From late this morning until Monday afternoon.
* At 11 AM Saturday the stage was 19.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 21 feet by tomorrow morning.The river
will fall below flood stage by Monday morning.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$410
WGUS82 KFFC 230137
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
837 PM EST Sat Feb 22 2020
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC021-153-169-207-289-231536-
/O.EXT.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.000000T0000Z.NO/
837 PM EST Sat Feb 22 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 7PM Saturday the stage was 20 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to a stage of 18.3 feet by .
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-231536-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T1200Z.000000T0000Z.NO/
837 PM EST Sat Feb 22 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 7PM Saturday the stage was 27.4 feet...and rising.
* Moderate flooding is occurring and is forecast.
* Flood stage is 20 feet.
* The river will continue rising to near 27.7 feet by tomorrow
morning then begin falling.
* At 26 feet...Moderate flooding begins...with several homes
surrounded by flood waters and at least 3 homes begin flooding near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-231536-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200226T0600Z.000000T0000Z.NO/
837 PM EST Sat Feb 22 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 7PM Saturday the stage was 15.1 feet...and rising.
* Moderate flooding is occurring and is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 17.2 feet by early Wednesday
morning then begin falling.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC093-193-261-230930-
/O.EXT.KFFC.FL.W.0209.000000T0000Z-200223T0930Z/
/MNTG1.1.ER.200222T1845Z.200223T0030Z.200223T0330Z.NO/
837 PM EST Sat Feb 22 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Flint River near Montezuma.
* Until late tonight.
* At 8PM Saturday the stage was 20.1 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage by tonight.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and extensive flood plain along the river upstream and
downstream from the gage on Georgia Highway 26. The access road to
Georges Boat Landing is flooded.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 21, 6:38 AM EST, 5 hours 55 minutes earlier.
Area forecast discussion, Feb 21, 6:38 AM EST, 5 hours 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 638 AM EST Fri Feb 21 2020 ...12Z Aviation Forecast Discussion... .PREV DISCUSSION... /Issued 230 AM EST Fri Feb 21 2020/ SHORT TERM /Today through Saturday/... On the whole, things are much quieter this morning as compared to the last few days. Any significant precipitation has finally come to an end across the area as low pressure off the Carolina coast continues to exit eastward. The primary concern this morning will be the potential for patchy black ice on a few roadways in north Georgia. At the present time, temperatures outside of the higher elevations remain largely above freezing; however, temperatures will continue to gradually drop through sunrise, particularly for areas with clearing skies in northwest Georgia and in the north Georgia mountains. As temperatures reach freezing, road surfaces in these areas that have any wet patches will have the highest potential for areas of black ice through mid-morning. Farther south and into the core of the Atlanta metro, abundant cloud cover will persist through the morning hours. Additionally, patches of very light rain showers or drizzle associated with lingering shallow moisture will remain possible in this area over the next few hours. While a brief flurry or light rain/snow mix cannot be ruled out, temperatures are expected to remain a few degrees above freezing while light precipitation occurs. For this reason, the black ice potential is lower for these areas as temperatures will struggle to dip to freezing by sunrise. Clouds should finally clear through the afternoon for the entire forecast area as surface high pressure settles southward. Despite the clearing skies, high temperatures will remain well below normal. As high pressure migrates overhead, lows Saturday morning will drop into the 20s areawide under clear skies. Sunny skies will persist on Saturday, and temperatures will rebound back into the mid 50s. RW LONG TERM /Saturday Night through Thursday/... The more amplified but still progressive upper pattern persists through the extended forecast period. Next chance for precipitation enters the region late Sunday night through Monday with a short wave lifting out of the southern plains into the Ohio/Tennessee Valleys. Medium-range models show this system filling as it passes to the north. Good low-level southerly flow ahead of the system and some, at least marginal, instability for thunder seems likely. A bit of a break in the precipitation chances Tuesday as the next short wave digs into the southern plains and the first system exits. Strong shot of cold air indicated with this next system, however models also showing fairly limited moisture and PoPs/QPF are somewhat low right now. Will need to watch the trends with this system for another chance for some wintry precipitation across at least the far north late Wednesday into early Thursday. 20 && .AVIATION... 12Z Update... Cigs vary at TAF sites this morning as a strip of lingering MVFR cigs meanders in the vicinity of ATL. Expect these cigs to generally improve through 14-15z, though some potential remains for at least VFR cigs in 040-060 range to persist into early afternoon. Once cigs scatter, clear skies will prevail thereafter. Winds will meander near north today, generally NW/NNW through 14-15z with potential to trend back to NNE through afternoon at speeds 5-9kts. //ATL Confidence...12Z Update... Medium confidence on morning cigs and wind direction today. High confidence on cigs thereafter. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 46 28 56 32 / 10 0 0 0 Atlanta 46 29 54 34 / 10 0 0 0 Blairsville 44 23 54 29 / 5 0 0 0 Cartersville 46 25 55 31 / 5 0 0 0 Columbus 50 29 58 34 / 10 0 0 0 Gainesville 46 29 55 32 / 10 0 0 0 Macon 49 27 56 32 / 10 0 0 0 Rome 46 25 55 30 / 5 0 0 0 Peachtree City 47 27 57 32 / 20 0 0 0 Vidalia 48 28 56 33 / 10 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....20 AVIATION...RW
Hazardous weather outlook, Feb 21, 10:05 AM EST, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1005 AM EST Fri Feb 21 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1005 AM EST Fri Feb 21 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the precipitation is coming to an end, many rivers are currently at very high streamflows with continued river flooding expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... There is a chance of isolated thunderstorms Monday through Tuesday. The primary threat from any thunderstorms will be occasional lightning, heavy rain and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit impact weather reports through the web by going to weather.gov/atlanta.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:43 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 66 hr |
| Feb 20, 11:23 PM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 9 days |
| Feb 21, 8:59 AM EST | Areal Flood Warning | FFC | Newton | 9 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.